# SDR SWIA2018052944722

- Difficulty date: May 3, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 25,464 hours, 25,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640-654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON UPPER FUSELAGE SKIN BETWEEN BS 640 AND 654,  STRINGERS 6R AND 7R.  REPAIRED IAW REO.
